# SDR 2007UALA00588

- Difficulty date: February 23, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 33,375 hours, 4,047 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK LEFT ESCAPE DOOR BATTERY PACK INOP.     SWAPPED BAT PACKS AND FOUND BAT PACK INOP.  REPLACED BAD BATTERY PACK.  SYSTEM OP CHECKED OK FOR SERVICE.
